# SDR USAA040584

- Difficulty date: September 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5240 · Service Doors
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-CHANNEL APPROXIMATELY 3 INCHES LONG, NUMEROUS AREAS, RIGHT AFT SERVICE DOOR Z-CHANNEL STAITON 961-992.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED Z-CHANNEL, CLEANED AND TREATED FOR CORROSION, INSTALLED NEW CHANNEL PER SRM 51-10-02.  (M)
